We present stochastic homogenization results for viscous Hamilton–Jacobi equations using a new argument that is based only on the subadditive structure of maximal subsolutions (i.e., solutions of the “metric problem”). This permits us to give qualitative homogenization results under very general hypotheses: in particular, we treat nonuniformly coercive Hamiltonians that satisfy instead a weaker averaging condition. As an application, we derive a general quenched large deviation principle for diffusions in random environments and with absorbing random potentials.
"Stochastic homogenization of viscous Hamilton–Jacobi equations and applications." Anal. PDE 7 (8) 1969 - 2007, 2014. https://doi.org/10.2140/apde.2014.7.1969